Relatively Homogeneous Locally Finite Permutation Groups.
Mathematische Zeitschrift, Tome 194 (1987), pp. 495-504
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
highly transitive permutation groups, homogeneity for permutation groups, sharpness, relatively homogeneous, finitely generated subgroup, orbits, locally finite groups, relatively homogeneous permutation representations, finite subgroups, normal complements, local system, maximal p-subgroup
@article{MZ_1987__194_173851,
author = {Kenneth Hickin},
title = {Relatively {Homogeneous} {Locally} {Finite} {Permutation} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {495--504},
year = {1987},
volume = {194},
zbl = {0622.20001},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__194_173851/}
}
Kenneth Hickin. Relatively Homogeneous Locally Finite Permutation Groups.. Mathematische Zeitschrift, Tome 194 (1987), pp. 495-504. http://geodesic.mathdoc.fr/item/MZ_1987__194_173851/